MAUDE Adverse Event Report: COVIDIEN 10FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 10FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461043E
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the kangaroo iris tube cracked at the soft rubber hub where med port & feeding port connect together.This caused a small amount of leaking from the tube.There was no harm to the patient.
 
Additional Manufacturer Narrative
A device history record could not able to be reviewed as lot number was not provided.The sample was not provided for evaluation therefore the reported condition could not be confirmed.A photograph was submitted for evaluation.Based on the digital image it is possible to confirm the reported condition; the y-port is damaged.The physical sample is needed to assess the reported condition and thus determine the potential root cause.According to supplier, the y-ports are assembled prior to the air leak test.All tubes are 100% tested for air leaks prior to releasing the lot.A crack/leak issue would be detected during the air leak test.The supplier reviewed the accuracy of the air leak test station and the yield was 99.38% in past 12 months.No abnormalities were found related to the production process.The root cause and corrective actions could not be identified.This complaint will be closed with no further action.If a sample is received, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.

Brand Name
10FR 43 IRIS FEEDING TUBE ENF
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10350474
Report Number1282497-2020-09249
Device Sequence Number3017759
Product Code PIF
UDI-Device Identifier20884521742199
UDI-Public20884521742199
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461043E
Device Catalogue Number461043E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date09/23/2020
Patient Sequence Number1